Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 104, Number 2

All articles in this issue are freely accessible.

A characterization of preordered fields with the weak Hilbert property
Guangxin Zeng.
Proc. Amer. Math. Soc. 104 (1988), 335-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962795
Almost Jordan rings
Irvin Roy Hentzel and Luiz Antonio Peresi.
Proc. Amer. Math. Soc. 104 (1988), 343-348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962796
$M_{n}$ as a $0,1$-sublattice of $ConA$ does not force the term condition
Ross Willard.
Proc. Amer. Math. Soc. 104 (1988), 349-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962797
The maximal quotient ring of regular group rings. II
Ferran Cedó.
Proc. Amer. Math. Soc. 104 (1988), 357-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962798
Existence of ad-nilpotent elements and simple Lie algebras with subalgebras of codimension one
V. R. Varea.
Proc. Amer. Math. Soc. 104 (1988), 363-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962799
Polynomials and numerical ranges
Chi-Kwong Li.
Proc. Amer. Math. Soc. 104 (1988), 369-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962800
Undecidability of module homomorphisms
K. H. Kim and F. W. Roush.
Proc. Amer. Math. Soc. 104 (1988), 374-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962801
Universally catenarian domains of $D+M$ type
David F. Anderson, David E. Dobbs, Salah Kabbaj and S. B. Mulay.
Proc. Amer. Math. Soc. 104 (1988), 378-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962802
Exact embedding functors and left coherent rings
Kent R. Fuller and George Hutchinson.
Proc. Amer. Math. Soc. 104 (1988), 385-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962803
A structure theorem for simple transcendental extensions of valued fields
Michel Matignon and Jack Ohm.
Proc. Amer. Math. Soc. 104 (1988), 392-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962804
Modular group algebras of simply presented abelian groups
Warren May.
Proc. Amer. Math. Soc. 104 (1988), 403-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962805
An unsolvable Cousin problem
Lee A. Rubel.
Proc. Amer. Math. Soc. 104 (1988), 410-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962806
A proof of the uniformization theorem for arbitrary plane domains
Yuval Fisher, John H. Hubbard and Ben S. Wittner.
Proc. Amer. Math. Soc. 104 (1988), 413-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962807
Factorizations of Lebesgue measure via convolutions
Norman Levenberg, Gaven J. Martin, Allen L. Shields and Smilka Zdravkovska.
Proc. Amer. Math. Soc. 104 (1988), 419-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962808
A nonlinear ergodic theorem for a reversible semigroup of Lipschitzian mappings in a Hilbert space
Hajime Ishihara and Wataru Takahashi.
Proc. Amer. Math. Soc. 104 (1988), 431-436
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962809
Amenability and derivations of the Fourier algebra
Brian Forrest.
Proc. Amer. Math. Soc. 104 (1988), 437-442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931730
Inverses of generators
Ralph deLaubenfels.
Proc. Amer. Math. Soc. 104 (1988), 443-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962810
Comparison theorems for causal functional-differential equations
Alex McNabb and Graham Weir.
Proc. Amer. Math. Soc. 104 (1988), 449-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962811
A new proof of Sonine’s formula
Krzysztof Stempak.
Proc. Amer. Math. Soc. 104 (1988), 453-457
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962812
Differentiability of distance functions and a proximinal property inducing convexity
J. R. Giles.
Proc. Amer. Math. Soc. 104 (1988), 458-464
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962813
Sums, products and continuity of Borel maps in nonseparable metric spaces
R. W. Hansell.
Proc. Amer. Math. Soc. 104 (1988), 465-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962814
Interior and boundary regularity of solutions to a plasma type equation
Ying C. Kwong.
Proc. Amer. Math. Soc. 104 (1988), 472-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962815
Wiener-Hopf operators on a finite interval and Schatten-von Neumann classes
Vladimir V. Peller.
Proc. Amer. Math. Soc. 104 (1988), 479-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962816
Nonvanishing meromorphic univalent functions
Yusuf Abu-Muhanna and Glenn Schober.
Proc. Amer. Math. Soc. 104 (1988), 487-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962817
$L^{2}$ boundedness of highly oscillatory integrals on product domains
Elena Prestini.
Proc. Amer. Math. Soc. 104 (1988), 493-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962818
The argument of an extremal dilatation
Marvin Ortel and Wayne Smith.
Proc. Amer. Math. Soc. 104 (1988), 498-502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962819
Some explicit real analytic trivializations of the Teichmüller curves
Clifford J. Earle.
Proc. Amer. Math. Soc. 104 (1988), 503-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962820
Representation theorems for positive solutions of parabolic equations
Yehuda Pinchover.
Proc. Amer. Math. Soc. 104 (1988), 507-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962821
Jump distributions on $[-1,1]$ whose orthogonal polynomials have leading coefficients with given asymptotic behavior
D. S. Lubinsky.
Proc. Amer. Math. Soc. 104 (1988), 516-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962822
Commensurate sequences of characters
A. Pełczyński.
Proc. Amer. Math. Soc. 104 (1988), 525-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962823
Hypercontractivity estimates for nonselfadjoint diffusion semigroups
Ross Pinsky.
Proc. Amer. Math. Soc. 104 (1988), 532-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962824
Subspaces of $L_{p,q}$
N. L. Carothers and S. J. Dilworth.
Proc. Amer. Math. Soc. 104 (1988), 537-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962825
Weak amenability of Banach algebras generated by some analytic semigroups
Jośe E. Galé.
Proc. Amer. Math. Soc. 104 (1988), 546-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962826
A note on generalized inverse functions
Robin Harte.
Proc. Amer. Math. Soc. 104 (1988), 551-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929420
Oscillatory solutions for certain delay-differential equations
George Seifert.
Proc. Amer. Math. Soc. 104 (1988), 553-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962827
A weak Krasnosel′skiĭ theorem in $R^{d}$
Marilyn Breen.
Proc. Amer. Math. Soc. 104 (1988), 558-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962828
A characterization of all loglinear inequalities for three quermassintegrals of convex bodies
Peter Gritzmann.
Proc. Amer. Math. Soc. 104 (1988), 563-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962829
A characterization of the generalized Veronese surfaces
Takehiro Itoh.
Proc. Amer. Math. Soc. 104 (1988), 571-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962830
The visibility axiom on a Hadamard manifold whose geodesic flow is of Anosov type
Tetsuo Ukai.
Proc. Amer. Math. Soc. 104 (1988), 577-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962831
Cut locus contained in a hypersurface
F. Gómez and M. C. Muñoz.
Proc. Amer. Math. Soc. 104 (1988), 584-586
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 929429
The isometry groups of compact manifolds with negative Ricci curvature
Atsushi Katsuda.
Proc. Amer. Math. Soc. 104 (1988), 587-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962832
A proof of the isosystolic inequality for the Klein bottle
Takashi Sakai.
Proc. Amer. Math. Soc. 104 (1988), 589-590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962833
The first diameter of $3$-manifolds of positive scalar curvature
Mikhail Katz.
Proc. Amer. Math. Soc. 104 (1988), 591-595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962834
Some remarks on real-valued measurable cardinals
Andrzej Szymański.
Proc. Amer. Math. Soc. 104 (1988), 596-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962835
Independent statements about finite stretchable structures
K. McAloon and J. P. Ressayre.
Proc. Amer. Math. Soc. 104 (1988), 603-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962836
Hilbert’s tenth problem for a class of rings of algebraic integers
Thanases Pheidas.
Proc. Amer. Math. Soc. 104 (1988), 611-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962837
Hunt’s hypothesis for Lévy processes
Murali Rao.
Proc. Amer. Math. Soc. 104 (1988), 621-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962838
Vector-valued stochastic processes. V. Optional and predictable variation of stochastic measures and stochastic processes
Nicolae Dinculeanu.
Proc. Amer. Math. Soc. 104 (1988), 625-631
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962839
Stable maps into the Hilbert cube
Dennis J. Garity and Dale M. Rohm.
Proc. Amer. Math. Soc. 104 (1988), 632-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962840
$G_{𝜅}$ subspaces of hyadic spaces
Murray G. Bell.
Proc. Amer. Math. Soc. 104 (1988), 635-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962841
Smooth extensions of Lipschitzian real functions
Biagio Ricceri.
Proc. Amer. Math. Soc. 104 (1988), 641-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 931749
Concerning periodic points in mappings of continua
W. T. Ingram.
Proc. Amer. Math. Soc. 104 (1988), 643-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962842
Characterizations of inductive posets with applications
Milan R. Tasković.
Proc. Amer. Math. Soc. 104 (1988), 650-659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962843
Existence of symmetric skew balanced starters for odd prime powers
Ding Zhu Du and F. K. Hwang.
Proc. Amer. Math. Soc. 104 (1988), 660-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962844
Corrigendum to: “A differentially algebraic replacement theorem, and analog computability” [Proc. Amer. Math. Soc. 99 (1987), no. 2, 367–372; MR0870803 (88e:12006)]
Leonard Lipshitz and Lee A. Rubel.
Proc. Amer. Math. Soc. 104 (1988), 668
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962845